# SDR IXXA07SMN058S

- Difficulty date: January 31, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Accessory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD ACCESSORY COMPARTMENT DOOR SKIN CRACKED.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN.  INSTALLED NEW SKIN IAW DC8 SRM 52-8-1 FIG 1 SHEET 1, DC8 SRM 52-1-0 PAGE 1, DC8 SRM 52-8-1 FIG 1 SHEET 1 ITEM "E", DC8 SRM 51-9-0 FIG 68A, DC8 SRM 51-1-8B AND DC8 SRM 51-1-21.
